Alert archive / Oklahoma / Tornado Warnings in 2024

Tornado Warning 5, NWS Tulsa, OK

March 14, 2024Delaware County, Oklahoma; Benton County, Arkansas

NWS Tulsa, OK issued this tornado warning at Mar 14, 2024, 2:04 PM CDT for Delaware County, Oklahoma; Benton County, Arkansas. It was in force for 26 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 14, 2024, 2:04 PM CDT (19:04 UTC)
Expired
Mar 14, 2024, 2:30 PM CDT
In force
26 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Benton County, AR, Delaware County, OK

The radar

The Tulsa radar (KINX), 89 km from the middle of the area, began a volume at 19:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 14, 2:13 PM CDTHAIL 2.5Maysville, ARObserved 1/4 mile north of the community center in Maysville.
Mar 14, 2:28 PM CDTHAIL 2.75Gravette, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 14, 11:09 AM CDTTornado WatchSPC7 hr
Mar 14, 1:33 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.1 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2024-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1236 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2024-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 544 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1236 J/kg
Mixed-layer CIN
-147 J/kg
Mixed-layer LCL
799 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
544 m²/s²
0-3 km storm-relative helicity
547 m²/s²
Significant tornado parameter
0.0
Supercell composite
25.1

Open this sounding in Storm Lab

The text

As transmitted.

431 
WFUS54 KTSA 141904
TORTSA
ARC007-OKC041-141930-
/O.NEW.KTSA.TO.W.0005.240314T1904Z-240314T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
204 PM CDT Thu Mar 14 2024

The National Weather Service in Tulsa has issued a

* Tornado Warning for...
  Northwestern Benton County in northwestern Arkansas...
  Southeastern Delaware County in northeastern Oklahoma...

* Until 230 PM CDT.

* At 204 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 4 miles north of Colcord, moving east at 35 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations in or near the path include...
  Gentry...                         Gravette...
  Decatur...                        Colcord...
  Highfill...                       Springtown...
  Maysville...                      Fairmount...
  Lake Eucha State Park...          Cherokee City...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3621 9473 3639 9477 3647 9435 3623 9434
TIME...MOT...LOC 1904Z 261DEG 31KT 3632 9466 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
1 follow-up statement
831 
WWUS54 KTSA 141913
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
213 PM CDT Thu Mar 14 2024

OKC041-141923-
/O.CAN.KTSA.TO.W.0005.000000T0000Z-240314T1930Z/
Delaware OK-
213 PM CDT Thu Mar 14 2024

...THE TORNADO WARNING FOR SOUTHEASTERN DELAWARE COUNTY IS
CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM CDT for northwestern
Arkansas.

&&

LAT...LON 3628 9458 3642 9460 3647 9435 3627 9434
TIME...MOT...LOC 1913Z 259DEG 32KT 3635 9453 

$$

ARC007-141930-
/O.CON.KTSA.TO.W.0005.000000T0000Z-240314T1930Z/
Benton AR-
213 PM CDT Thu Mar 14 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR
NORTHWESTERN BENTON COUNTY...

At 213 PM CDT, a severe thunderstorm capable of producing a tornado
was located 4 miles west of Decatur, moving east at 35 mph.

HAZARD...Tornado and baseball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Gentry...                         Gravette...
Decatur...                        Highfill...
Cherokee City...                  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3628 9458 3642 9460 3647 9435 3627 9434
TIME...MOT...LOC 1913Z 259DEG 32KT 3635 9453 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.75 IN

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Mar 14, 12:35 PM CDT, 1 hour 29 minutes earlier.

Area forecast discussion, Mar 14, 12:35 PM CDT, 1 hour 29 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1235 PM CDT Thu Mar 14 2024

...New AVIATION...

.SHORT TERM...
(The rest of today )
Issued at 1045 AM CDT Thu Mar 14 2024

Forecast remains on track for numerous thunderstorms to develop
along and southeast of Interstate 44 this afternoon and evening.
Conditions are supportive of very large damaging hail and locally
damaging winds especially with early day storms. A tornadic risk
may also develop with the more sustained cellular but low level
shear values are shown to decrease this afternoon before
increasing again by early evening. Storm mode may largely impact
tornadic potential. Updated forecast made minor adjustment to
thunderstorm chances and included mention of severe potential.

&&

.LONG TERM...
(Tonight through Wednesday)
Issued at 348 AM CDT Thu Mar 14 2024

A cold front will be near Interstate 44 by the start of this
period, and will accelerate southeast through the evening hours.
Storm coverage and intensity will lessen with time this evening,
with most of the activity exiting the area by midnight.

Cooler temperatures will follow the frontal passage for Friday
with some lingering cloudiness at least through the morning. A
brief warmup will occur Saturday ahead of the next cold front due
to arrive Saturday night and early Sunday morning. A few showers
will be possible Saturday night across parts of southeast
Oklahoma, but rainfall amounts look to remain on the light side.

Cooler temperatures will return Sunday and Monday, with a freeze
possible in some places Monday morning. The return of south winds
will bring a quick warmup Tuesday ahead of the next storm system
that may affect the area by next Wednesday night and Thursday.

&&

.AVIATION...
(18Z TAFS)
Issued at 1234 PM CDT Thu Mar 14 2024

Showers and storms currently expanding along the Interstate 44
corridor and will impact the NE OK terminals. Thunderstorm
coverage will increase and expand eastward through the afternoon
through mid evening w/ corresponding flight impacts. Storms end
from northwest to southeast as a cold front passes. MVFR ceilings
expected to develop by the cold front late tonight and persist
through Friday morning.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   79  46  63  42 /  60  20   0   0
FSM   79  53  66  44 /  90  90   0   0
MLC   78  49  64  43 /  90  70   0  10
BVO   78  44  63  38 /  20  10   0   0
FYV   78  46  60  38 /  90  70   0   0
BYV   77  46  59  39 /  90  70   0   0
MKO   78  48  63  41 /  80  60   0   0
MIO   77  45  60  39 /  60  30   0   0
F10   78  47  63  43 /  80  50   0   0
HHW   78  53  66  46 /  80  80  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...07
LONG TERM....05
AVIATION...07
Hazardous weather outlook, Mar 14, 9:26 AM CDT, 4 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
926 AM CDT Thu Mar 14 2024

ARZ001-002-010-011-019-020-029-OKZ049-053>076-151015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
926 AM CDT Thu Mar 14 2024

...SEVERE WEATHER EXPECTED TODAY...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Mainly Southeast Oklahoma into Northwest Arkansas.
	ONSET...Afternoon.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Late morning into Afternoon.

	AREA AT GREATEST RISK...Along and southeast of Interstate 44.

FLASH FLOOD.
	RISK...Limited.
	AREA...Southeast Oklahoma and Northwest Arkansas.
	ONSET...Afternoon.

DISCUSSION...
Severe thunderstorms will develop from late morning into the
early afternoon and increase in coverage from mid afternoon through
early evening. Areas southeast of Interstate 44 will have the
highest chances for severe weather, including the potential for
very large damaging hail and a few tornadoes. Locally heavy
rainfall is likely primarily across southeast Oklahoma into
northwest Arkansas with a limited risk of flash flooding.
Thunderstorms will end from northwest to southeast this
evening as a cold front sweep across the region.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
FRIDAY through WEDNESDAY...No Hazards.

EXTENDED DISCUSSION...
Relatively quiet weather will prevail Friday into next week.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, Mar 14, 1:17 PM CDT, 47 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
117 PM CDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0114 PM     Hail             Salina                  36.29N 95.15W
03/14/2024  E1.00 inch       Mayes              OK   Public

&&

JDS
Local storm report, Mar 14, 1:21 PM CDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
121 PM CDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     Hail             Wilson                  35.51N 96.02W
03/14/2024  E1.50 inch       Okmulgee           OK   Public

            Relayed by Broadcast Media.

&&

JDS
Local storm report, Mar 14, 1:36 PM CDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
136 PM CDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0132 PM     Hail             Gore                    35.53N 95.11W
03/14/2024  E1.00 inch       Sequoyah           OK   Public

&&

JDS
Special weather statement, Mar 14, 1:36 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Tulsa OK
136 PM CDT Thu Mar 14 2024

OKZ060-061-064-067-141900-
Tulsa OK-Rogers OK-Creek OK-Wagoner OK-
136 PM CDT Thu Mar 14 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN ROGERS...EAST
CENTRAL CREEK...NORTHWESTERN WAGONER AND TULSA COUNTIES THROUGH 200
PM CDT...

At 136 PM CDT, Doppler radar indicated a strong thunderstorm over
Glenpool, moving northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Sand Springs...                   Owasso...
Bixby...                          Sapulpa...
Jenks...                          Glenpool...
Coweta...                         Catoosa...
Verdigris...                      Inola...
Kiefer...                         Jenks Riverside Airport...
Tulsa International Airport...    Turley...
Liberty...

This includes Interstate 44 between mile markers 206 and 243.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 600 PM CDT for northeastern
Oklahoma.

&&

LAT...LON 3615 9552 3586 9598 3586 9603 3599 9621
      3616 9604 3617 9600 3620 9600 3636 9584
TIME...MOT...LOC 1836Z 225DEG 42KT 3597 9602

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Mejia
Local storm report, Mar 14, 1:53 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
153 PM CDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0152 PM     Hail             Tahlequah               35.92N 94.96W
03/14/2024  E0.88 inch       Cherokee           OK   Emergency Mngr

&&

JDS
Special weather statement, Mar 14, 2:00 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Tulsa OK
200 PM CDT Thu Mar 14 2024

OKZ063-068-069-141930-
Adair OK-Cherokee OK-Delaware OK-
200 PM CDT Thu Mar 14 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN DELAWARE...NORTHWESTERN
ADAIR AND NORTHEASTERN CHEROKEE COUNTIES THROUGH 230 PM CDT...

At 200 PM CDT, Doppler radar indicated a strong thunderstorm 6 miles
northwest of Eldon, moving northeast at 50 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Tahlequah...                      West Siloam Springs...
Colcord...                        Kansas...
Oaks...                           Eldon...
Leach...                          Scraper...
Twin Oaks...                      Natural Falls State Park...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 600 PM CDT for northeastern
and east central Oklahoma.

&&

LAT...LON 3619 9457 3589 9486 3595 9502 3625 9494
      3625 9458
TIME...MOT...LOC 1900Z 212DEG 44KT 3599 9491

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Mejia

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 8:17 PM CDTSpecial Weather StatementTSATulsa28 min
Mar 13, 8:22 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa38 min
Mar 13, 8:48 PM CDTSpecial Weather StatementTSAWashington27 min
Mar 13, 9:06 PM CDTSpecial Weather StatementTSANowata, Washington39 min
Mar 13, 9:21 PM CDTSpecial Weather StatementTSARogers39 min
Mar 13, 9:50 PM CDTSpecial Weather StatementTSANowata40 min
Mar 14, 11:53 AM CDTSpecial Weather StatementTSAOkfuskee37 min
Mar 14, 12:06 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee24 min
Mar 14, 12:16 PM CDTSpecial Weather StatementTSAWagoner29 min
Mar 14, 12:22 PM CDTSevere Thunderstorm WarningTSAOkfuskee, Okmulgee23 min
Mar 14, 12:27 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee33 min
Mar 14, 12:31 PM CDTSpecial Weather StatementTSAOkfuskee29 min
Mar 14, 12:33 PM CDTSpecial Weather StatementTSARogers27 min
Mar 14, 12:44 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAMuskogee, Okfuskee, Okmulgee, Wagoner31 min
Mar 14, 12:51 PM CDTSpecial Weather StatementTSAOkfuskee24 min
Mar 14, 12:53 PM CDTSpecial Weather StatementTSAMayes37 min
Mar 14, 12:56 PM CDTSpecial Weather StatementTSACreek34 min
Mar 14, 12:56 PM CDTTornado WarningTSAOkfuskee34 min
Mar 14, 12:58 PM CDTSevere Thunderstorm WarningTSAMayes47 min
Mar 14, 1:06 PM CDTSpecial Weather StatementTSAMuskogee24 min
Mar 14, 1:12 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAMuskogee, Okmulgee, Wagoner33 min
Mar 14, 1:16 PM CDTSevere Thunderstorm Warning Considerable damage threatTSADelaware, Mayes44 min
Mar 14, 1:19 PM CDTTornado WarningTSAMcIntosh, Okfuskee, Okmulgee26 min
Mar 14, 1:31 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee29 min
Mar 14, 1:33 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Sequoyah27 min
Mar 14, 1:36 PM CDTSpecial Weather StatementTSATulsa24 min
Mar 14, 1:39 PM CDTAreal Flood AdvisoryTSAMcIntosh, Muskogee, Okfuskee, Okmulgee, Wagoner3 hr
Mar 14, 1:41 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee49 min
Mar 14, 1:42 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Muskogee, Wagoner33 min
Mar 14, 1:52 PM CDTSevere Thunderstorm Warning Destructive damage threatTSADelaware53 min
Mar 14, 2:00 PM CDTSpecial Weather StatementTSAAdair30 min
Mar 14, 2:09 PM CDTSevere Thunderstorm WarningTSACherokee, Delaware, McIntosh, Mayes, Muskogee, Wagoner21 min
Mar 14, 2:16 PM CDTSpecial Weather StatementTSARogers29 min
Mar 14, 2:26 PM CDTAreal Flood AdvisoryTSADelaware, Mayes3 hr
Mar 14, 2:26 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Haskell, McIntosh, Mayes and 6 more34 min
Mar 14, 2:32 PM CDTSpecial Weather StatementTSADelaware28 min
Mar 14, 2:32 PM CDTTornado WarningTSAAdair, Cherokee28 min
Mar 14, 2:41 PM CDTSpecial Weather StatementTSACraig34 min
Mar 14, 2:55 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Haskell, LeFlore, McIntosh and 3 more50 min
Mar 14, 3:18 PM CDTSpecial Weather StatementTSAPittsburg27 min
Mar 14, 3:29 PM CDTSevere Thunderstorm WarningTSAAdair46 min
Mar 14, 3:45 PM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Haskell, McIntosh, Muskogee, Sequoyah3 hr
Mar 14, 3:45 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Muskogee, Sequoyah45 min
Mar 14, 3:46 PM CDTSpecial Weather StatementTSAPushmataha29 min
Mar 14, 4:10 PM CDTSpecial Weather StatementTSALeFlore50 min
Mar 14, 4:13 PM CDTSpecial Weather StatementTSAHaskell32 min
Mar 14, 4:18 PM CDTSpecial Weather StatementTSALeFlore27 min
Mar 14, 4:26 PM CDTSevere Thunderstorm WarningTSAAdair, Haskell, Sequoyah49 min
Mar 14, 4:34 PM CDTSpecial Weather StatementTSALeFlore26 min
Mar 14, 4:41 PM CDTAreal Flood AdvisoryTSAAdair, Sequoyah5 hr
Mar 14, 4:42 PM CDTSpecial Weather StatementTSAHaskell33 min
Mar 14, 4:44 PM CDTSpecial Weather StatementTSAOkfuskee46 min
Mar 14, 4:54 PM CDTSevere Thunderstorm WarningTSAPittsburg51 min
Mar 14, 4:55 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore50 min
Mar 14, 4:56 PM CDTSevere Thunderstorm WarningTSALeFlore34 min
Mar 14, 5:09 PM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah14 min
Mar 14, 5:27 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAHaskell, LeFlore, Sequoyah48 min
Mar 14, 5:29 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAPittsburg46 min
Mar 14, 5:51 PM CDTSevere Thunderstorm Warning Considerable damage threatTSALeFlore, Sequoyah39 min
Mar 14, 6:05 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAHaskell, Latimer, Pittsburg40 min
Mar 14, 6:15 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAMcIntosh, Pittsburg45 min
Mar 14, 6:24 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah51 min
Mar 14, 6:33 PM CDTAreal Flood AdvisoryTSAHaskell, LeFlore, Sequoyah5 hr
Mar 14, 6:37 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAHaskell, Latimer38 min
Mar 14, 6:45 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAPittsburg35 min
Mar 14, 6:58 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg47 min
Mar 14, 2:23 PM CDTTornado WarningTSABenton20 min
Mar 14, 2:36 PM CDTSpecial Weather StatementTSAWashington24 min
Mar 14, 2:39 PM CDTSevere Thunderstorm WarningTSABenton51 min
Mar 14, 3:05 PM CDTSpecial Weather StatementTSACarroll25 min
Mar 14, 3:27 PM CDTSpecial Weather StatementTSACarroll, Madison33 min
Mar 14, 3:29 PM CDTSevere Thunderstorm WarningTSACarroll34 min
Mar 14, 3:35 PM CDTSpecial Weather StatementTSACarroll25 min
Mar 14, 4:08 PM CDTSpecial Weather StatementTSAWashington37 min
Mar 14, 4:46 PM CDTSpecial Weather StatementTSASebastian29 min
Mar 14, 4:46 PM CDTSevere Thunderstorm WarningTSACrawford, Washington13 min
Mar 14, 5:01 PM CDTSpecial Weather StatementTSACrawford29 min
Mar 14, 5:29 PM CDTSpecial Weather StatementTSAMadison31 min
Mar 14, 5:31 PM CDTSpecial Weather StatementTSACrawford29 min
Mar 14, 5:36 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian39 min

Nearby

Tornado Warnings in Oklahoma, 2024Tornado Warnings in Arkansas, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.